MathSciNet Relay Station
MathSciNet bibliographic data
MR435385 30A46 (14H30 32L05)
May, Coy L. A bound for the number of automorphisms of a compact Klein surface with boundary. Proc. Amer. Math. Soc. 63 (1977), no. 2, 273–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement